JournalsjemsVol. 24, No. 3pp. 851–923

Ruelle–Pollicott resonances for manifolds with hyperbolic cusps

  • Yannick Guedes Bonthonneau

    Université de Rennes 1, France
  • Tobias Weich

    Paderborn University, Germany
Ruelle–Pollicott resonances for manifolds with hyperbolic cusps cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We present a method to construct a Ruelle–Pollicott spectrum for the geodesic flow on manifolds with strictly negative curvature and a finite number of hyperbolic cusps.

Cite this article

Yannick Guedes Bonthonneau, Tobias Weich, Ruelle–Pollicott resonances for manifolds with hyperbolic cusps. J. Eur. Math. Soc. 24 (2022), no. 3, pp. 851–923

DOI 10.4171/JEMS/1103